# SDR DALA1314380682

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610523
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER GATE HAS CORROSION IN THE POCKETS.  REPLACED PART IAW AMM 52-11-38-004-001 AND AMM 52-11-38-404-009.
